Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 291, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 11:35 PM EDT for Lewis County, Mason County, Kentucky; Adams County, Brown County, Scioto County, Ohio. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 11:35 PM EDT (03:35 UTC)
- Expired
- Jul 12, 2011, 12:15 AM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH, Scioto County, OH
The radar
The Jackson,KY radar (KJKL), 102 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 11:43 PM EDT | TSTM WND DMG | 2 Ene Garrison, KY | TREES DOWN OVER RAILROAD TRACKS IN QUINCY AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 9:22 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4907 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 5.9
- Supercell composite
- 33.6
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS51 KILN 120335
SVRILN
KYC135-161-OHC001-015-145-120415-
/O.NEW.KILN.SV.W.0291.110712T0335Z-110712T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1135 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEWIS COUNTY IN NORTHEAST KENTUCKY...
EASTERN MASON COUNTY IN NORTHERN KENTUCKY...
SOUTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
EXTREME SOUTHEASTERN BROWN COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 1215 AM EDT.
* AT 1133 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SAINT PAUL TO CHARTERS TO SOMO...MOVING
SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEWISBURG...
TOLLESBORO...
CAMP DIX...
HEAD OF GRASSY...
IN ADDITION...GARRISON...FLEMING-MASON COUNTY AIRPORT...
KINNICONICK...ORANGEBURG...TANNERY...REXTON...RECTORVILLE AND MOUNT
GILEAD ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.
&&
LAT...LON 3835 8338 3839 8341 3838 8344 3844 8359
3848 8359 3852 8364 3850 8374 3870 8386
3876 8308 3872 8302 3869 8302 3858 8282
3865 8304 3855 8310 3849 8318 3843 8323
3834 8322 3832 8328
TIME...MOT...LOC 0335Z 309DEG 30KT 3863 8310 3854 8338
3862 8371
$$3 follow-up statements
572
WWUS51 KILN 120339
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1139 PM EDT MON JUL 11 2011
KYC135-161-OHC001-015-145-120415-
/O.CON.KILN.SV.W.0291.000000T0000Z-110712T0415Z/
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-SCIOTO OH-
1139 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR SOUTHWESTERN SCIOTO...EXTREME SOUTHEASTERN BROWN...SOUTHERN
ADAMS...EASTERN MASON AND LEWIS COUNTIES...
AT 1137 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SAINT PAUL TO KINNICONICK TO
SOMO...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
TOLLESBORO...CAMP DIX AND HEAD OF GRASSY.
IN ADDITION...ORANGEBURG...TANNERY...REXTON...RECTORVILLE...MOUNT
GILEAD...EPWORTH...STRICKLETT AND PETERSVILLE ARE NEAR THE PATH OF
THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3835 8338 3839 8341 3838 8344 3844 8359
3848 8359 3852 8364 3850 8374 3870 8386
3876 8308 3872 8302 3869 8302 3865 8304
3855 8310 3849 8318 3843 8323 3834 8322
3832 8328
TIME...MOT...LOC 0339Z 309DEG 30KT 3861 8307 3852 8335
3860 8368
$$109
WWUS51 KILN 120355
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 PM EDT MON JUL 11 2011
OHC001-015-145-120405-
/O.CAN.KILN.SV.W.0291.000000T0000Z-110712T0415Z/
ADAMS OH-BROWN OH-SCIOTO OH-
1155 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCIOTO...EXTREME
SOUTHEASTERN BROWN AND SOUTHERN ADAMS COUNTIES HAS BEEN CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED SOUTH.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3835 8337 3839 8341 3838 8344 3844 8358
3848 8359 3852 8364 3850 8374 3861 8380
3867 8341 3865 8334 3860 8329 3863 8325
3862 8314 3866 8312 3872 8303 3868 8302
3855 8310 3844 8323 3834 8322 3832 8328
TIME...MOT...LOC 0355Z 309DEG 30KT 3846 8315 3844 8335
3853 8373
$$
KYC135-161-120415-
/O.CON.KILN.SV.W.0291.000000T0000Z-110712T0415Z/
LEWIS KY-MASON KY-
1155 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR SOUTHEASTERN MASON AND LEWIS COUNTIES...
AT 1151 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TANNERY TO STRICKLETT TO
LEWISBURG...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HEAD OF GRASSY.
IN ADDITION...MOUNT GILEAD...PETERSVILLE AND HARRIS ARE NEAR THE PATH
OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3835 8337 3839 8341 3838 8344 3844 8358
3848 8359 3852 8364 3850 8374 3861 8380
3867 8341 3865 8334 3860 8329 3863 8325
3862 8314 3866 8312 3872 8303 3868 8302
3855 8310 3844 8323 3834 8322 3832 8328
TIME...MOT...LOC 0355Z 309DEG 30KT 3846 8315 3844 8335
3853 8373
$$705
WWUS51 KILN 120411
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1211 AM EDT TUE JUL 12 2011
KYC135-161-120421-
/O.EXP.KILN.SV.W.0291.000000T0000Z-110712T0415Z/
LEWIS KY-MASON KY-
1211 AM EDT TUE JUL 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASON AND LEWIS
COUNTIES WILL EXPIRE AT 1215 AM EDT...
THE THUNDERSTORMS WERE MOVING OUT OF THE WARNED AREA AND HAD
WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3835 8337 3839 8341 3838 8344 3844 8358
3848 8359 3852 8364 3850 8374 3861 8380
3867 8341 3865 8334 3860 8329 3863 8325
3862 8314 3866 8312 3872 8303 3868 8302
3855 8310 3844 8323 3834 8322 3832 8328
TIME...MOT...LOC 0411Z 309DEG 30KT 3837 8302 3836 8322
3845 8360
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:51 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 11, 10:51 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 PM EDT MON JUL 11 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA THROUGH
TONIGHT. A COLD FRONT WILL PUSH THROUGH THE REGION TUESDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SECOND ROUND OF SEVERE THUNDERSTORMS ARE WORKING S THRU THE
FA...RUNNING FROM JUST S OF DAY SE TO S OF ILN TO NR PMH. THE
SEVERE THREAT IS COMING TO AN END N OF THAT LINE.
KEPT CATEGORICAL POPS ALONG THE LINE THRU 06Z...BEFORE IT WORKS S
OF THE AREA.
ADJUSTED LOWS IN CENTRAL OH TO ACCOUNT FOR CURRENT TEMPS AND
LOWERED MINS IN THE SW BASED ON ANTICIPATED COOLING WITH THE GUST FRONT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN CONDITIONS AGAIN
EXCEEDING HEAT ADVISORY CRITERIA IN THE SOUTHERN PORTIONS OF THE
CWA. THE FAR SOUTH AREAS LOOK TO TOP OUT WITH HEAT INDICES ABOVE 105
AGAIN...REQUIRING A SECOND DAY OF EXCESSIVE HEAT WARNINGS.
OBVIOUSLY...THIS FORECAST IS CONTINGENT ON A CERTAIN LEVEL OF
REALIZED INSOLATION AND A LACK OF CLOUD DEBRIS OR THUNDERSTORMS.
THERE WILL BE A THETA-E GRADIENT ACROSS THE FORECAST AREA ON
TUESDAY...WITH DRIER CONDITIONS IN THE NORTH AND COOLER TEMPERATURES
STARTING TO MOVE IN ON NORTHWESTERLY FLOW. THE CHANCE FOR SHOWERS
AND THUNDERSTORMS WILL CONTINUE NEAR AND SOUTH OF THIS
BOUNDARY...BUT THIS THREAT WILL DIMINISH ON TUESDAY NIGHT AS THIS
GRADIENT MOVES SOUTH AND PUTS THE FORECAST AREA IN SOMEWHAT MORE OF
A STABLE ENVIRONMENT. THIS SHOULD ALSO ALLOW LOW TEMPS TO DROP DOWN
BELOW 70 FOR MOST OF THE FORECAST AREA...WITH THE COOLEST READINGS
IN THE NORTH.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
OPERATIONAL MODELS CONTINUE TO BE IN DECENT AGREEMENT FOR THE
FORECAST PERIOD WEDNESDAY INTO THURSDAY NIGHT. COLD FRONT WILL
CONTINUE TO SLIP SOUTH AND SOUTHWEST ON WEDNESDAY...TAKING THE
THREAT OF PCPN WITH IT. SFC HIGH PRESSURE IS THEN FORECAST TO BUILD
INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY...THEN WILL GRADUALLY
PASS TO THE EAST/NORTHEAST OF THE REGION ON FRIDAY. TEMPERATURES
WILL COOL DOWN MORE TOWARD SEASONAL LEVELS BY THURSDAY ALONG WITH AN
INFILTRATION OF DRIER AIR.
FOR THE REMAINDER OF THE EXTENDED PERIOD...FRIDAY THROUGH
MONDAY...MODELS CONTINUE TO DISAGREE ON HOW EXACTLY UPR LVL RIDGE
WILL REBUILD ACRS THE CNTRL PLAINS AND INTO THE UPR/MID MS RIVER
VLY. GFS CONTINUES TO SHOW AN INVERTED SFC TROF DEVELOPING WEST OF
THE APPALACHIAN SPINE FRIDAY INTO SATURDAY...WHILE THE ECMWF
CONTINUES TO HINT AT MCS ACTIVITY IN THE NW FLOW PATTERN ALOFT INTO
THE WEEKEND. THE GFS SOLUTION WOULD BRING SMALL CHANCES FOR
AFTN/EVENING THUNDERSTORMS TO THE ERN CWFA WHILE THE ECMWF WOULD
BRING MORE CHANCES OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE
REGION. GIVEN THE MODELS BEING AT ODDS...WILL USE PERSISTENCE AND
KEEP LOW POPS GOING INTO THE WEEKEND ATTM. FOR SUNDAY NIGHT INTO
EARLY NEXT WEEK...A COLD FRONT MAY APPROACH THE REGION FROM THE NW.
HOWEVER...GIVEN THE UNCERTAINTY FOR THE WEEKEND...IT IS HARD TO PUT
MUCH FAITH IN THIS TIMING...SO AGAIN WILL CONTINUE WITH LOW CHANCE
POPS. TEMPERATURES WILL GRADUALLY WARM BACK UP INTO THE UPPER 80S
AND LOWER 90S.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
CONVECTION HAS REDEVELOPED IN NRN INDIANA ALONG A TROUGH. 12Z HIRES
WRF NMM AND ARF ARE SHOWING THIS CONVECTION WORKING E ESE TOWARDS
DAY AND CMH/LCK THRU 03Z-04Z BEFORE DYING OFF. PUT CBS IN
DAY/CMH/LCK ATTM...WILL THROW IN A TSRA IF IT BECOMES NECESSARY.
FNT IS FCST TO DROP S TOWARDS THE OH RIVER OVERNIGHT. CONVECTION
IS EXPECTED TO DEVELOP ACROSS SRN OH/IN INTO NRN KY DURING THE
AFTN ON TUE.
WITH THE HIGH DEWPOINTS ACROSS THE S...BROUGHT MVFR FOG IN BY 06Z
WITH SOME IFR IN LUK.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070-071-078-079-
081.
HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR OHZ072-080-082-
088.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITESHazardous weather outlook, Jul 11, 8:13 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 813 PM EDT MON JUL 11 2011 OHZ072-080-082-088-130015- CLINTON-HIGHLAND-PIKE-SCIOTO- 813 PM EDT MON JUL 11 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-130015- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING- 813 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY. INZ066-073>075-080-KYZ089>100-OHZ070-071-078-079-081-130015- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLERMONT-BROWN-ADAMS- 813 PM EDT MON JUL 11 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY. OHZ077-130015- HAMILTON- 813 PM EDT MON JUL 11 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY. HATZOS
In the hours before
Local storm report, Jul 11, 11:09 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG RICHMOND 39.83N 84.89W
07/11/2011 WAYNE IN EMERGENCY MNGR
HOUSE WITH ROOF DAMAGE AND A TRAILER PUSHED ONTO PORCH.
&&Local storm report, Jul 11, 11:11 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1111 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG BLOOMINGBURG 39.61N 83.40W
07/11/2011 FAYETTE OH PUBLIC
TREES DOWN.
&&
ANOVAKLocal storm report, Jul 11, 11:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND DMG SOUTH SALEM 39.34N 83.31W
07/11/2011 ROSS OH PUBLIC
LARGE BRANCHES BROKEN.
&&
ANOVAKSpecial weather statement, Jul 11, 11:15 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1115 PM EDT MON JUL 11 2011
KYZ099-100-OHZ079-081-088-120345-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-SCIOTO OH-
1115 PM EDT MON JUL 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCIOTO...
SOUTHERN BROWN...ADAMS...EASTERN MASON AND LEWIS COUNTIES THROUGH
1145 PM EDT...
AT 1109 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUENA VISTA TO TRINITY TO DOVER...MOVING SOUTHEAST AT
55 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ABERDEEN...VANCEBURG...
TOLLESBORO...MAYSVILLE...WASHINGTON...CAMP DIX...LEWISBURG AND HEAD
OF GRASSY.
ALSO...HERRON HILL...MORANBURG...GARRISON...CHARTERS...REXTON...
TANNERY...RECTORVILLE AND KINNICONICK ARE NEAR THE PATH OF THIS LINE
OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3848 8359 3852 8364 3850 8375 3899 8403
3900 8402 3901 8364 3895 8328 3861 8306
3855 8310 3849 8318 3843 8323 3833 8323
3832 8335Local storm report, Jul 11, 11:16 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG KETTERING 39.70N 84.15W
07/11/2011 MONTGOMERY OH TRAINED SPOTTER
SEVERAL POWER POLES AND LARGE LIMBS DOWN.
&&Local storm report, Jul 11, 11:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1122 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND DMG MAINEVILLE 39.32N 84.22W
07/11/2011 WARREN OH PUBLIC
LARGE BRANCHES BROKEN.
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 10:13 PM EDT | Special Weather Statement | ILN | Lewis | 62 min |
| Jul 11, 10:41 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Jul 11, 11:15 PM EDT | Special Weather Statement | ILN | Lewis | 30 min |
| Jul 11, 11:43 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 2 hr |
| Jul 12, 12:50 AM EDT | Flash Flood Warning | ILN | Lewis, Mason | 4 hr |
| Jul 12, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 41 min |
| Jul 12, 6:28 PM EDT | Areal Flood Advisory | ILN | Owen | 2 hr |
| Jul 11, 8:01 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| Jul 11, 8:04 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 41 min |
| Jul 11, 8:26 PM EDT | Special Weather Statement | ILN | Delaware, Licking | 34 min |
| Jul 11, 8:38 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery, Warren | 52 min |
| Jul 11, 8:47 PM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 3 hr |
| Jul 11, 8:48 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Jul 11, 8:51 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 39 min |
| Jul 11, 9:03 PM EDT | Special Weather Statement | ILN | Licking | 42 min |
| Jul 11, 9:07 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Ross, Warren | 38 min |
| Jul 11, 9:15 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 21 min |
| Jul 11, 9:19 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Madison, Montgomery and 2 more | 3 hr |
| Jul 11, 9:28 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Montgomery, Preble | 62 min |
| Jul 11, 9:31 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 44 min |
| Jul 11, 9:31 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 44 min |
| Jul 11, 9:39 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Ross | 51 min |
| Jul 11, 9:47 PM EDT | Areal Flood Advisory | ILN | Adams, Fayette, Highland, Pickaway, Pike, Ross | 3 hr |
| Jul 11, 10:07 PM EDT | Special Weather Statement | ILN | Pike, Ross | 38 min |
| Jul 11, 10:07 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Montgomery, Preble, Warren | 53 min |
| Jul 11, 10:18 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland | 42 min |
| Jul 11, 10:20 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway, Ross | 2 hr |
| Jul 11, 10:39 PM EDT | Special Weather Statement | ILN | Highland | 36 min |
| Jul 11, 10:53 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jul 12, 5:09 AM EDT | Special Weather Statement | ILN | Hocking | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.